# SDR CA990719014

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Moravn Z242L
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring
- Part number: Z4242170001
- Condition: Broken
- Location: Nlg Steering
- Part time: 2,767 hours
- Component: Moravn, L24242370000
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE MOVING AIRCRAFT, THE STUDENT NOTICED THAT THE RUDDER AND NOSE WHEEL DID NOT LINE UP WITH EACH OTHER.  MAINTENANCE FOUND THAT THE LT STEERING SPRING WAS BROKEN.  WHEN THE RT STEERING SPRING WAS PREVIOUSLY REPLACED, THE STEERING SPRINGS WERE NOT TIGHTENED EVENLY PUTTING STRESS ON THE LT SPRING.
